MathSciNet Relay Station
MathSciNet bibliographic data
MR528819 51F99 (83A05)
Lester, J. A. Transformations of $n$-space which preserve a fixed square-distance. Canad. J. Math. 31 (1979), no. 2, 392–395.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement